# SDR REXA2022011900113

- Difficulty date: January 15, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331771
- Condition: Corroded
- Location: Bs 501 S18-19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CORRODED AT FS 501.00 BETWEEN STRG 18L AND 19L  INSTALLED SERVICEABLE STUB FRAME ON FS501 BTW STR18 AND 19L IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
